# SDR AWXA200500420

- Difficulty date: March 11, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N336AW
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 58,649 hours, 31,864 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Floor Support
- Part number: 6546812171
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-05 CHECK EXFOLIATION CORROSION WAS FOUND ON LOWER SURFACE OF FLOOR SUPPORT BETWEEN BS 1009 AND BS 1012, AT RBL 38.  MAINTENANCE CUTOUT DAMAGE IN FLOOR SUPPORT AT RBL 38 FROM BS 1009 AND BS 1012; FABRICATED -1 AND -2 REPAIR PLATES; INSTALLED REPAIR PARTS IAW B737-300 SRM 51-70-12, FIG. 1.
